# SDR F05011

- Difficulty date: November 12, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 12,700 hours, 11,480 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED SMOKE IN THE CABIN AFTER APU START UP ON THE GROUND DURING PREFLIGHT INSPECTION.  MAINTENANCE INSPECTED THE PLANE AND DETERMINED THAT THE APU WAS NOT RUNNING DURING DE-ICING AND INGESTED THE STRAY FLUID CAUSING THE SMOKE AND ODOR.
